Archive
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 3, Issue 2, June 2018
An Binary Problem of Goldbach Euler and Its Generalization
Pages: 32-35     Published Online: May 24, 2018
DOI: 10.11648/j.dmath.20180302.11
Abstract | Full-Text PDF (182KB)
View 1325                 Downloads 67
One-Dimensional Bin-Packing Problems with Branch and Bound Algorithm
Pages: 36-40     Published Online: Jun. 2, 2018
DOI: 10.11648/j.dmath.20180302.12
Abstract | Full-Text PDF (276KB)
View 695                 Downloads 43
Browse journals by subject